# SDR CALA2025041403741

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 36,033 hours, 13,241 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Odor
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF JET FUEL IN FLIGHT DECK AND FWD GALLEY AND CABIN. ODOR DISSIPATED OVER THE MINUTES; SUSPECT COMES FROM OUTSIDE. NO MX ACTION REQUIRED AT THIS TIME.
